# SDR DL72S951690

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND VERTICAL STAB RT FRONT SPAR HAS CRACK STOP DRILLED.  MANF, REPAIR DOUBLER, REMOVED DAMAGE, AND INSTALLED PER SRM 55-30-3.
